# SDR SWAA040086

- Difficulty date: January 9, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 54,939 hours, 46,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASLIGHT INOP.  REMOVED AND REPLACED AFT CABIN FLASHLIGHT AND HOLDER PER MM.
